Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 63, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 8, 2006, 3:12 AM EDT for Floyd County, Polk County, Georgia. It was in force for 33 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2006, 3:12 AM EDT (07:12 UTC)
- Expired
- Apr 8, 2006, 3:45 AM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Floyd County, GA, Polk County, GA
The radar
The Atlanta radar (KFFC), 110 km from the middle of the area, began a volume at 07:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 3:15 AM EDT | TSTM WND DMG | Shannon, GA | NUMEROUS TREES AND POWERLINES DOWN NEAR HIGHWAY 53. |
| Apr 8, 3:15 AM EDT | TSTM WND DMG | Shannon, GA | NUMEROUS TREES AND POWERLINES DOWN NEAR HIGHWAY 53. A TOTAL OF 11 STRUCTURES DAMAGED. 9000 RESIDENTS STILL LEFT WITHOUT POWER AT 11 AM EST. |
| Apr 8, 3:30 AM EDT | TORNADO 0 | 5 S Cedartown, GA | F0 TORNADO...4S CEDARTOWN TO 5SE CEDARTOWN. PATH LENGTH 5 MILES AND PATH WIDTH 50 TO 100 YARDS. AROUND 12 HOMES WITH DAMAGE...MOSTLY FROM DOWNED TREES. PORCHES BLOWN OFF TWO HOMES. SEVERAL OUT BUILDINGS DAMAGED...INCLUDING A GREENHOUSE. |
| Apr 8, 3:40 AM EDT | TSTM WND DMG | Cedartown, GA | POSSIBLE TORNADO. TRAILERS DAMAGED OFF YOUNG FARMS ROAD IN EAST PART OF CEDARTOWN. HOME DAMAGED OFF ARAGON ROAD. |
| Apr 8, 3:40 AM EDT | TORNADO 0 | 5 S Cedartown, GA | TORNADO TRAVELED A SMALL PATH THROUGH SOUTHERN POLK COUNTY. THE EXACT PATH LENGTH IS NOT YET KNOWN. THE PATH WIDTH WAS APPROXIMATELY 50 YARDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 9:20 PM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.2 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 401 J/kg
- Mixed-layer CIN
- -165 J/kg
- Mixed-layer LCL
- 1498 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 080712 SVRFFC GAC115-233-080745- /O.NEW.KFFC.SV.W.0063.060408T0712Z-060408T0745Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 312 AM EDT SAT APR 8 2006 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... FLOYD COUNTY IN NORTHWEST GEORGIA POLK COUNTY IN NORTHWEST GEORGIA * UNTIL 345 AM EDT * AT 308 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND DESTRUCTIVE WINDS UP TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF ROME TO ROME TO 10 MILES SOUTHWEST OF CAVE SPRING...AND MOVING EAST AT 65 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHANNON...ROCKMART...LINDALE...FISH CREEK...CEDARTOWN AND ARAGON. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3426 8543 3392 8539 3394 8505 3441 8506 $$
1 follow-up statement
000 WWUS52 KFFC 080722 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 322 AM EDT SAT APR 8 2006 GAC115-233-080745- /O.CON.KFFC.SV.W.0063.000000T0000Z-060408T0745Z/ POLK GA-FLOYD GA- 322 AM EDT SAT APR 8 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM EDT FOR FLOYD AND POLK COUNTIES... AT 324 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SHANNON TO 6 MILES EAST OF LINDALE TO FISH CREEK...OR ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF ROME TO 6 MILES EAST OF LINDALE TO 7 MILES SOUTHEAST OF CEDARTOWN...MOVING EAST AT 65 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PINSON...ARAGON AND ROCKMART. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT SATURDAY MORNING FOR NORTHERN GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 AM EDT SATURDAY MORNING FOR NORTHERN GEORGIA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3426 8543 3392 8539 3394 8505 3441 8506 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 10:10 PM EDT, 5 hours 2 minutes earlier.
Area forecast discussion, Apr 7, 10:10 PM EDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1010 PM EDT FRI APR 7 2006 .UPDATE... UPPER LEVEL SYSTEM STILL DIGGING. BACKING FLOW SEEMS TO BE SLOWING PROGRESS OF EVENT. HAVE SLOWED THINGS DOWN IN THE FORECAST BY LOWERING POPS OVERNIGHT ACROSS CENTRAL GEORGIA. (PREVIOUS DISCUSSION) .SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT) ATMOSPHERE SLOW TO DESTABILIZE OVER NORTH AND CENTRAL GEORGIA WITH A GOOD CAP AROUND 800 MB ON THE 18Z SOUNDING AT BOTH FFC AND BMX. THIS WILL CHANGE OVERNIGHT AS SYSTEM OVER MISSOURI/KANSAS MOVES EAST TO MISSISSIPPI BY SATURDAY MORNING. AIR MASS WILL CONTINUE TO MOISTEN AND DESTABILIZE AND CAP SHOULD ERODE DURING NIGHT ALLOWING SHOWERS AND THUNDERSTORMS TO SPREAD/DEVELOP INTO AREA. LLJ OF 35 TO 45 KNOTS MOVES INTO AREA OVERNIGHT AND ALSO IN FAVORABLE RIGHT REAR UPPER JET THEREFORE WITH BUOYANCY, WIND SHEAR, AND DYNAMICS THE POTENTIAL OF SEVERE REMAINS ACROSS THE AREA. WILL PROBABLY BE AFTER 8 PM BEFORE CONVECTION MOVES INTO NORTHWEST GEORGIA AND MOSTLY AFTER MIDNIGHT BEFORE REACHING ATLANTA VICINITY. LARGE HAIL AND ISOLATED TORNADOES MAIN THREAT. IN ADDITION RAINFALL AMOUNTS OF 1 TO 3 INCHES POSSIBLE IN NORTH GEORGIA THEREFORE SOME LOCALIZED FLOODING OF SMALL STREAMS POSSIBLE. SHOWERS AND THUNDERSTORMS WILL CONTINUE MOST OF SATURDAY WITH BEST CHANCE OF SEVERE SHIFTING MORE TO SOUTHERN PART OF CWA. LOW PRESSURE SYSTEM EXPECTED TO MOVE TO COAST BY SATURDAY EVENING WITH NOTICEABLE DRYING AND CLEARING SKIES SATURDAY NIGHT AND SUNDAY. .LONG TERM...(MONDAY THROUGH FRIDAY) AFTER AN ACTIVE START TO THE FORECAST PERIOD AND FAIRLY QUITE WEATHER PATTERN IS EXPECTED FOR THE REST OF THE WEEK. A LARGE HIGH PRESSURE SYSTEM MOVES INTO THE OHIO VALLEY SUNDAY AND TO THE MID ATLANTIC REGION MONDAY. THIS HIGH THE RIDGES ACROSS THE SOUTHEAST THROUGH MUCH OF THE WEEK WITH A DRY STABLE ATMOSPHERE WITH NEAR SEASONAL TEMPERATURES. && .AVIATION... NAM APPEARS TO BE HANDLING THE CURRENT SITUATION THE BEST. THIS BRINGS THE MAIN AREA OF CONVECTION INTO EXTREME NORTH GA AND THEN HOLDS IT THERE KEEPING THE CONVECTION OUT OF THE TAF SITES UNTIL 12Z...THEN BEGINS SINKING IT SOUTH. WILL LIKELY DELAY THE ONSET TO AFTER 10Z IN ALL TAFS AND CONTINUE WITH THUNDER...ESPECIALLY AFTER 18Z SAT. WORKSTATION ETA PICKING UP ON THE STRATO CU ALONG THE GULF COAST AND ADVECTS THAT INTO CSG/MCN BETWEEN 03Z AND 06Z...AND INTO ATL/AHN BETWEEN 06Z AND 09Z. HEIGHTS AS PROGGED BY METATL ARE RUNNING AROUND 2500 FEET AT THE ONSET...THEN DROPPING BELOW 1000 FT BY 12Z. THIS APPEARS REASONABLE...CURRENT TAFS ARE GOING ALONG WITH THIS AND WILL CONTINUE WITH THIS THINKING. COLD FRONT REMAINS TO THE WEST AND THEREFORE WINDS WILL REMAIN WEST TO SOUTHWEST. WILL ALSO CONTINUE WITH GUSTS THROUGH 00Z SUN AS H8 WINDS HOLDING IN THE 35 TO 40 KT RANGE. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 62 70 44 67 / 80 70 5 5 ATHENS 59 70 44 70 / 80 60 20 5 GAINESVILLE 59 69 43 66 / 80 70 10 5 ROME 60 70 39 71 / 90 70 10 5 COLUMBUS 65 74 49 74 / 60 70 10 5 MACON 63 74 49 71 / 60 70 20 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 15
Hazardous weather outlook, Apr 7, 6:15 PM EDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 615 PM EDT FRI APR 7 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081000- DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 615 PM EDT FRI APR 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT SCATTERED SEVERE THUNDERSTORMS POSSIBLE TONIGHT ACROSS NORTH GEORGIA. .SYNOPSIS... STRONG LOW PRESSURE WILL REMAIN TO THE WEST OF GEORGIA KEEPING THE REGION IN A WARM MOIST FLOW OF AIR. .PRIMARY HAZARDS... THE PRIMARY HAZARD WITH THE THUNDERSTORMS WILL BE LARGE HAIL...DAMAGING WINDS...CLOUD TO GROUND LIGHTNING AND ISOLATED TORNADOES. .DISCUSSION... MOISTURE WILL CONTINUE TO INCREASE OVER GEORGIA THIS EVENING. A LARGE AREA OF SHOWERS AND THUNDERSTORMS OVER MISSISSIPPI AND TENNESSEE WILL DRIFT SLOWLY TOWARD NORTH GEORGIA. AS THE THUNDERSTORMS DRIFT INTO NORTH GEORGIA THEY WILL BE ENCOUNTERING SLIGHTLY MORE STABLE AIR WITH CAPES RUNNING FROM 600 TO 1200 AND LIFTED INDICES OF MINUS 2 TO MINUS 4. WHILE THESE VALUES ARE NOT EXCESSIVE...THEY ARE SUFFICIENT TO PRODUCE SCATTERED SEVERE THUNDERSTORMS...MAINLY NORTH OF A LINE FROM CARROLLTON...TO ALPHARETTA...TO CLEVELAND. THE THUNDERSTORMS WILL MOVE INTO EXTREME NORTHWEST GEORGIA AFTER 10 PM...AND ACROSS THE NORTHEAST MOUNTAINS AND INTO THE NORTHERN SUBURBS OF ATLANTA TOWARD DAYBREAK SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS SATURDAY...WITH ISOLATED SEVERE STORMS POSSIBLE SATURDAY MORNING. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED FOR THE REST OF THE PERIOD AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS SHOULD BE PREPARED FOR ACTIVATION TONIGHT. STAY ALERT FOR POSSIBLE WATCHES...WARNINGS AND STATEMENTS THAT MAY BE ISSUED.
In the hours before
Special weather statement, Apr 8, 12:23 AM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1223 AM EDT SAT APR 8 2006 GAZ001-002-080515- 1223 AM EDT SAT APR 8 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 45 MPH WINDS IN DADE AND WALKER COUNTIES UNTIL 115 AM EDT... AT 1219 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 25 MILES WEST OF RISING FAWN...MOVING EAST AT 45 MPH. THIS STORM WILL ENTER DADE COUNTY AT APPROXIMATELY 1245 AM. WIND GUSTS OF 45 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ARE POSSIBLE AS THIS STORM MOVES ACROSS PORTIONS OF DATE AND WALKER COUNTIES. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE TRENTON...CHICKAMAUGA...AND ROCK SPRINGS. THE STORM IS EXPECTED TO MOVE OUT OF THESE COUNTIES 115 AM EDT BUT ADDITIONAL STORMS ARE LIKELY.
Special weather statement, Apr 8, 1:52 AM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 152 AM EDT SAT APR 8 2006 GAZ006-080615- 152 AM EDT SAT APR 8 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN FANNIN COUNTY UNTIL 215 AM EDT... AT 148 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF OASIS...MOVING EAST AT 45 MPH. THIS STORM IS CAPABLE OF PRODUCING PEA-SIZED HAIL AND WIND GUSTS UP TO 40 MPH. THIS STORM CONTINUES TO WEAKEN AS IT MOVES EAST. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Apr 8, 1:57 AM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
157 AM EDT SAT APR 08 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM HAIL FORT OGLETHORPE 34.92N 85.25W
04/08/2006 E0.75 INCH CATOOSA GA AMATEUR RADIO
0120 AM HAIL RINGGOLD 34.92N 85.11W
04/08/2006 E0.88 INCH CATOOSA GA PUBLIC
DIME TO QUARTER SIZE HAIL.
0128 AM HAIL VARNELL 34.90N 84.97W
04/08/2006 E0.88 INCH WHITFIELD GA PUBLIC
0138 AM HAIL TRENTON 34.87N 85.51W
04/08/2006 E1.00 INCH DADE GA EMERGENCY MNGR
&&
G.BIRDOWSpecial weather statement, Apr 8, 1:58 AM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 158 AM EDT SAT APR 8 2006 GAZ011-080630- 158 AM EDT SAT APR 8 2006 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...SMALL HAIL AND 40 TO 45 MPH WINDS IN CHATTOOGA COUNTY UNTIL 230 AM EDT... AT 158 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES WEST OF MENLO...MOVING EAST AT 45 MPH. THIS STORM IS CAPABLE OF PRODUCING PEA-SIZED HAIL AND WIND GUSTS UP TO 45 MPH. REMEMBER...A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Apr 8, 2:18 AM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
218 AM EDT SAT APR 08 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 AM HAIL ROCK SPRING 34.82N 85.24W
04/08/2006 E0.88 INCH WALKER GA EMERGENCY MNGR
0150 AM HAIL DALTON 34.77N 84.98W
04/08/2006 E1.00 INCH WHITFIELD GA PUBLIC
&&
GBIRDOWSpecial weather statement, Apr 8, 2:38 AM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 238 AM EDT SAT APR 8 2006 GAZ008-009-080730- 238 AM EDT SAT APR 8 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS IN UNION AND TOWNS COUNTIES UNTIL 330 AM EDT... AT 234 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF LEWNER...MOVING EAST AT 60 MPH. THIS STORM IS WEAKENING AS IT MOVES EAST...BUT IS STILL CAPABLE OF PRODUCING PEA-SIZED HAIL AND WINDS GUSTING TO 50 MPH. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 12:30 AM EDT | Severe Thunderstorm Warning | FFC | Dade | 45 min |
| Apr 8, 12:53 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker | 37 min |
| Apr 8, 1:08 AM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 37 min |
| Apr 8, 1:13 AM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 47 min |
| Apr 8, 1:58 AM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 32 min |
| Apr 8, 2:11 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 34 min |
| Apr 8, 2:23 AM EDT | Severe Thunderstorm Warning | FFC | Floyd, Gordon | 37 min |
| Apr 8, 2:45 AM EDT | Tornado Warning | FFC | Gordon | 15 min |
| Apr 8, 2:48 AM EDT | Tornado Warning | FFC | Gilmer, Pickens | 27 min |
| Apr 8, 3:14 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Lumpkin, Union | 31 min |
| Apr 8, 3:17 AM EDT | Severe Thunderstorm Warning | FFC | Bartow | 43 min |
| Apr 8, 3:25 AM EDT | Severe Thunderstorm Warning | FFC | Haralson | 35 min |
| Apr 8, 3:28 AM EDT | Tornado Warning | FFC | Paulding, Polk | 32 min |
| Apr 8, 3:43 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Fulton | 47 min |
| Apr 8, 3:49 AM EDT | Tornado Warning | FFC | Bartow, Cherokee | 26 min |
| Apr 8, 4:03 AM EDT | Tornado Warning | FFC | Cobb, Fulton | 27 min |
| Apr 8, 4:06 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Pickens | 24 min |
| Apr 8, 4:15 AM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 45 min |
| Apr 8, 4:21 AM EDT | Severe Thunderstorm Warning | FFC | Hall, Lumpkin | 39 min |
| Apr 8, 4:39 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson | 51 min |
| Apr 8, 4:42 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Walton | 33 min |
| Apr 8, 9:33 AM EDT | Flash Flood Warning | FFC | Harris | 3 hr |
| Apr 8, 11:10 AM EDT | Flash Flood Warning | FFC | Muscogee | 3 hr |
| Apr 8, 12:26 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Sumter, Webster | 34 min |
| Apr 8, 12:59 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Sumter | 31 min |
| Apr 8, 1:34 PM EDT | Severe Thunderstorm Warning | FFC | Pulaski, Wilcox | 26 min |
| Apr 8, 1:54 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge | 36 min |
| Apr 8, 2:16 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Telfair | 29 min |
| Apr 8, 2:21 PM EDT | Severe Thunderstorm Warning | FFC | Wheeler | 24 min |
| Apr 8, 2:33 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery | 27 min |
| Apr 8, 2:47 PM EDT | Tornado Warning | FFC | Montgomery, Wheeler | 28 min |
| Apr 8, 2:51 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 24 min |
| Apr 8, 2:58 PM EDT | Tornado Warning | FFC | Toombs | 32 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.